# SDR FOTR2104614721

- Difficulty date: May 18, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Dome
- Condition: Dented
- Location: Nr 3 Engine
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL DOME HAS 1 EACH DENT AT THE 10 OCLOCK POSITION.  REPAIRED ON FASI WO 21046 NR AT 14721.
